shipping icon

pickup icon

Beechams Flu Plus Hot Lemon 10 Sachets

Beechams Flu Plus Hot Lemon 10 Sachets

Vendor
Local Pharmacy Online
Regular price
£3.85
Sale price
£3.85
Regular price
Sold out
Unit price
per 
Tax included.

Beechams Flu Plus Hot Lemon powders for oral solution provide relief from the symptoms of cold and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses. Non-drowsy formula.

Details

Used For:
  • Sore throat.
  • Blocked nose.
  • Aches and pains.
  • Headache.
  • Fever.
How to use

Please read the enclosed leaflet carefully before taking this medicine

For oral use.

Empty contents of one sachet into a mug.
Half fill with very hot water. Stir well.
Add cold water as necessary and sugar if desired.

Adults and children aged 12 years and over:
The contents of one sachet to be taken every four to six hours as necessary.
Do not take more than four sachets in any 24 hours.
Do not take for more than 7 days except on medical advice.
Do not give to children under 12 years of age except on medical advice.

Ingredients

Each sachet contains: Paracetamol 1000mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10 mg.
Also includes Sucrose.
Sodium content 0.12g per sachet.

Product reference

SKU: BEECH005